Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotics for rank partition functions


Author: Kathrin Bringmann
Journal: Trans. Amer. Math. Soc. 361 (2009), 3483-3500
MSC (2000): Primary 11P82, 05A17
Published electronically: February 4, 2009
MathSciNet review: 2491889
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain asymptotic formulas for an infinite class of rank generating functions. As an application, we solve a conjecture of Andrews and Lewis on inequalities between certain ranks.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11P82, 05A17

Retrieve articles in all journals with MSC (2000): 11P82, 05A17


Additional Information

Kathrin Bringmann
Affiliation: Mathematisches Institut, Universtät Köln, Weyertal 86-90, 50931 Köln, Germany
Email: kbringma@math.uni-koeln.de

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04553-X
PII: S 0002-9947(09)04553-X
Received by editor(s): February 26, 2007
Published electronically: February 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society